American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information   
View Article: PDF

[3] Rolf Farnsteiner. Complexity, periodicity and one-parameter subgroups. Trans. Amer. Math. Soc. 365 (2013) 1487-1531.
Abstract, references, and article information   
View Article: PDF

[4] Indranil Biswas, A. J. Parameswaran and S. Subramanian. Essentially finite vector bundles on varieties with trivial tangent bundle. Proc. Amer. Math. Soc. 139 (2011) 3821-3829. MR 2823029.
Abstract, references, and article information   
View Article: PDF

[5] Naoki Imai. Finite flat models of constant group schemes of rank two. Proc. Amer. Math. Soc. 138 (2010) 3827-3833. MR 2679606.
Abstract, references, and article information   
View Article: PDF

[6] Peter O'Sullivan. The generalised Jacobson-Morosov theorem. Memoirs of the AMS 207 (2010) MR 2667427.
Book volume table of contents   

[7] Alexander Stasinski. Unramified representations of reductive groups over finite rings. Represent. Theory 13 (2009) 636-656. MR 2558788.
Abstract, references, and article information   
View Article: PDF

[8] Marco A. Garuti. On the \lq \lq Galois closure\rq \rq for torsors. Proc. Amer. Math. Soc. 137 (2009) 3575-3583. MR 2529863.
Abstract, references, and article information   
View Article: PDF

[9] J.-L. Colliot-Thélène, N. A. Karpenko and A. S. Merkur'ev. Rational surfaces and the canonical dimension of $\operatorname {\mathbf {PGL}}_6$. St. Petersburg Math. J. 19 (2008) 793-804. MR 2381945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. V. Bondarko. Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties. St. Petersburg Math. J. 18 (2007) 737-755. MR 2301041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Gordeev and J. Saxl. Products of conjugacy classes in Chevalley groups over local rings. St. Petersburg Math. J. 17 (2006) 285-293. MR 2159585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nazih Nahlus. Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003) 1321-1327. MR 1949860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christopher P. Bendel. Projectivity of modules for infinitesimal unipotent group schemes. Proc. Amer. Math. Soc. 129 (2001) 671-676. MR 1618709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lindsay N. Childs, Cornelius Greither, David J. Moss, Jim Sauerberg and Karl Zimmermann. Hopf algebras, polynomial formal groups, and Raynaud orders. Memoirs of the AMS 136 (1998) MR 1629460.
Book volume table of contents   

[18] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Support varieties for infinitesimal group schemes . J. Amer. Math. Soc. 10 (1997) 729-759. MR 1443547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Infinitesimal 1-parameter subgroups and cohomology . J. Amer. Math. Soc. 10 (1997) 693-728. MR 1443546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Underwood. The Group of Galois Extensions Over Orders in $KC_{p^2}$. Trans. Amer. Math. Soc. 349 (1997) 1503-1514. MR 1407713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William C. Waterhouse. Automorphism group schemes of basic matrix invariants . Trans. Amer. Math. Soc. 347 (1995) 3859-3872. MR 1303128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert Fossum and William Haboush. The cohomology algebra of a commutative group scheme . Trans. Amer. Math. Soc. 339 (1993) 553-565. MR 1112374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Christian Wenzel. Classification of all parabolic subgroup-schemes of a reductive linear algebraic group over an algebraically closed field . Trans. Amer. Math. Soc. 337 (1993) 211-218. MR 1096262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David B. Jaffe. Extensions of \'etale by connected group spaces . Trans. Amer. Math. Soc. 335 (1993) 155-173. MR 1150015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William Anthony Hawkins. The \'etale cohomology of $p$-torsion sheaves. I . Trans. Amer. Math. Soc. 301 (1987) 163-188. MR 879568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David C. Vella. Parabolic subgroups of algebraic groups and induction. Memoirs of the AMS 62 (1986) MR 849940.
Book volume table of contents   

[27] William C. Waterhouse. Symmetric determinants and Jordan norm similarities in characteristic $2$ . Proc. Amer. Math. Soc. 93 (1985) 583-589. MR 776183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rosario Strano. Principal homogeneous spaces over Hensel rings . Proc. Amer. Math. Soc. 87 (1983) 208-212. MR 681823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Phyllis J. Cassidy. Differential algebraic group structures on the plane . Proc. Amer. Math. Soc. 80 (1980) 210-214. MR 577745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. Weisfeiler. On a case of extensions of group schemes . Trans. Amer. Math. Soc. 248 (1979) 171-189. MR 521699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2